Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Took nimulid for headache. Prescribed methycobal after b12 test. Feeling lightheaded. Prognosis?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 2488 Questions
I have been experiencing headache since quite some time which used to go initially with disprin and then later I started taking Nimulid. In the month of January, there was one episode of severe headache which was unbearable. So I consulted a doctor who advised B12 test. The report showed that B12 levels were not within limits. So I was prescribed a course of Methycobal for 3 mths. However, since the last 10 - 15 days, I have had almost 5 episodes of dizziness. I feel lightheaded for half a minute just once a day and then it is okay. Please advise if this could be due to B12 deficiency or I need to go in for some tests.
Posted Sun, 17 Mar 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 44 minutes later

Thank you for posting your query.

Your headaches are most likely due to migraine.

Dizziness can be seen as part of migraine.

However, as you suggested, vitamin B12 deficiency can also play a role in causing dizziness.

As of now, you can start taking methycobal tablets for two weeks. For severe dizziness, you may take vertin 16 mg, as and when necessary.

If you get better, there is no need to worry. On the other hand, if you do not improve, you may consult a doctor.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Follow-up: Took nimulid for headache. Prescribed methycobal after b12 test. Feeling lightheaded. Prognosis? 9 minutes later
Thanks a lot Dr. XXXXXXX I have already been taking one methycobal tablet daily after dinner since almost a month. Could this also be due to cervical although i have not been diagnosed for this.
Answered by Dr. Sudhir Kumar 11 minutes later
Thank you for getting back.

In your case, it is unlikely to be due to cervical spondylosis, as you do not have the symptoms of the same- such as neck pain, pain in arms, restricted neck movements, etc.

Best wishes,
Dr Sudhir Kumar MD (Medicine) DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor